MAUDE Adverse Event Report: ASPEN SURGICAL PRODUCTS, INC. CAUTERY HIGH TEMP 2IN EXTENDED SHAFT LOOP TIP; DISPOSABLE CAUTERY

ASPEN SURGICAL PRODUCTS, INC. CAUTERY HIGH TEMP 2IN EXTENDED SHAFT LOOP TIP; DISPOSABLE CAUTERY
Model Number AA05
Medical Device Problem Code Failure to Power Up (1476)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is in process of being returned for evaluation, and the investigation is ongoing.Once we have additional relevant information it will be submitted in a supplemental report.
 
Event or Problem Description
Complainant alleges "to begin cauterization, it is necessary to press the green button after opening the lid.However, in this case, the button was already recessed from the beginning, making it impossible to initiate the cauterization.The procedure was completed with the replacement.No adverse health consequences to the patient occurred.".
 
Additional Manufacturer Narrative
The device was returned for evaluation.Root cause is determined to be a failed battery inside the device, that was unable to deliver power to the unit, corrosion that caused the brass rod to erod, which caused the green button to be pressed in.Further analysis into what caused the battery to fail is unable to be determined at this time.If any additional relevant information is identified it will be submitted in a supplemental report.

Brand Name
CAUTERY HIGH TEMP 2IN EXTENDED SHAFT LOOP TIP
Common Device Name
DISPOSABLE CAUTERY
Manufacturer (Section D)
ASPEN SURGICAL PRODUCTS, INC.
6945 southbelt dr se
caledonia MI 49316
Manufacturer Contact
terry hall
6945 southbelt dr se
caledonia, MI 49316
6166987100
MDR Report Key24777415
Report Number3002750084-2026-00031
Device Sequence Number6064254
Product Code HQP
UDI-Device Identifier00607151011055
UDI-Public00607151011055
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121441
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAA05
Device Lot Number0323U
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown